# SDR TRBA201135302

- Difficulty date: December 13, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 21,926 hours, 26,088 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 93123761
- Part serial: 70003974606
- Condition: Inoperative
- Location: Flt Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED FLIGHT HAD MULTIPLE FAILURES OCCURED AFCS INVALID, AUTOPILOT AND YAW DAMP FAILED, ADU FAILED, ALTITUDE ALERTING SYS FAILED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE AFCS COMPUTER IAW JIC 22-18-81. THE OPS CHECKS WERE GOOD.  THE ACFT WAS RETURNED TO SERVICE.
